# SDR HEEA956086

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22347
- Make and model: Bell 412
- Aircraft serial: 36005
- System (JASC): 2312 · VHF Communications System
- Part: Control
- Part number: 071121540
- Condition: Defective
- Location: Cockpit Comm
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LIGHT DIGIT SEGMENTS OUT. VERIFIED.  REPLACED DEFECTIVE DS101 DISPLAY.  REPAIRED PROBLEM.
